Prikladnaya Diskretnaya Matematika. Supplement
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2019, Issue 12, Pages 194–196 (Mi pdma469)  

Mathematical Foundations of Informatics and Programming

Syntactical analysis of monomials in context-free languages taking into account the productions application order

V. V. Kishkan, K. V. Safonov

M. F. Reshetnev Siberian State University of Science and Technologies

Abstract: The problem of syntactical analysis under consideration is the development of a deadlock algorithm to determine whether it is possible to obtain a monomial from the initial symbol using the productions of a given context-free language, to find out which productions and how many times are used to derive this monomial and also to establish, if possible, the order of using these productions. We propose a method of monomial labels which allows to establish the order of productions application.

Keywords: syntactical analysis of monomials, context-free languages, monomial labels.

DOI: https://doi.org/10.17223/2226308X/12/54

Full text: PDF file (468 kB)
References: PDF file   HTML file

UDC: 519.682

Citation: V. V. Kishkan, K. V. Safonov, “Syntactical analysis of monomials in context-free languages taking into account the productions application order”, Prikl. Diskr. Mat. Suppl., 2019, no. 12, 194–196

Citation in format AMSBIB
\Bibitem{KisSaf19}
\by V.~V.~Kishkan, K.~V.~Safonov
\paper Syntactical analysis of monomials in context-free languages taking into account the productions application order
\jour Prikl. Diskr. Mat. Suppl.
\yr 2019
\issue 12
\pages 194--196
\mathnet{http://mi.mathnet.ru/pdma469}
\crossref{https://doi.org/10.17223/2226308X/12/54}
\elib{https://elibrary.ru/item.asp?id=41153930}


Linking options:
  • http://mi.mathnet.ru/eng/pdma469
  • http://mi.mathnet.ru/eng/pdma/y2019/i12/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:56
    Full text:9
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021